Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Aching body and difficulty in breathing

Last night, after waking up from my short nap, I had a sudden, painful and aching body. Just a simple breathing, made my whole body excruciatingly painful. It was unbearable. I had to take in short breaths at a time and lay down still to control the pain. Then, fever came and immediately took two Panadol. What causes these sudden attacks? Now, much of the pain has subside but there is still pain when I breathe deeply. Your prompt answer is much appreciated. Thank you.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.See this kind symptoms are common in any fever.Physical exertion with fever can lead this kind of problem,drink plenty of fluids and take light diet.If you are any thing like cough cold and fever and chest pain,then you need to see a doctor.You will be fine.just relax and visit a doctor as per need.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor